Translator Disclaimer
Febuary 2020 BiHom-alternative, BiHom-Malcev and BiHom-Jordan algebras
Taoufik Chtioui, Sami Mabrouk, Abdenacer Makhlouf
Rocky Mountain J. Math. 50(1): 69-90 (Febuary 2020). DOI: 10.1216/rmj.2020.50.69

Abstract

The purpose of this paper is to introduce and study BiHom-alternative algebras and BiHom-Malcev algebras. It is shown that BiHom-alternative algebras are BiHom-Malcev admissible and BiHom-Jordan admissible. Moreover, BiHom-type generalizations of some well known identities in alternative algebras, including the Moufang identities, are obtained.

Citation

Download Citation

Taoufik Chtioui. Sami Mabrouk. Abdenacer Makhlouf. "BiHom-alternative, BiHom-Malcev and BiHom-Jordan algebras." Rocky Mountain J. Math. 50 (1) 69 - 90, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.69

Information

Received: 13 February 2019; Revised: 12 August 2019; Accepted: 14 August 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201555
MathSciNet: MR4092545
Digital Object Identifier: 10.1216/rmj.2020.50.69

Subjects:
Primary: 17A15, 17D05, 17D10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top